×

Resonances in asymptotic solutions of the Cauchy problem for the Schrödinger equation with rapidly oscillating finite-zone potential. (English. Russian original) Zbl 0667.35058

Math. Notes 44, No. 3-4, 656-668 (1988); translation from Mat. Zametki 44, No. 3, 319-340 (1988).
The scattering of a wave on a rapidly oscillating algebro-geometric potential is investigated, i.e. the Cauchy problem is solved for the Schrödinger operator \[ ih\psi_ t=-h^ 2\psi_{xx}+v\psi \] with algebrogeometric potential \[ v=v(\Phi (x)/n,E(x)),\quad v(\tau,E)=C(E)- 2(\Phi_ x(E)\partial_ t)^ 2 \ln \theta (\tau,E) \] and initial data \(\psi |_{t=0}=A(x)\exp (iS(x)/h).\)
Here \(\theta\) is the Riemann g-dimensional theta-function, E(x) is a slowly moving \((2g+I)\)-dimensional vector of spectral boundaries, \(\Phi\) (x) is a slowly changing g-dimension phase etc. A generalization of the well known Maslov method is used for the solution of the problem. The main difficulty of the problem consists in the necessity to take in account interactions with an infinite set of resonances. According to the paper these interactions nevertheless give results only of the order \(\sqrt{h}\) in comparison with the leading term.
Reviewer: E.D.Belokolos

MSC:

35P25 Scattering theory for PDEs
35J10 Schrödinger operator, Schrödinger equation
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] V. P. Maslov, Theory of Perturbations and Asymptotic Methods [in Russian], Moscow State Univ. (1965).
[2] B. A. Dubrovin, V. B. Matveev, and S. P. Novikov, ?Nonlinear equations of Korteweg-de Vries type, finite-zoned linear operators, and Abelian manifolds,? Usp. Mat. Nauk,31, No. 1, 55-136 (1976). · Zbl 0326.35011
[3] A. R. Its and V. B. Matvee, ?Hill operators with a finite number of lacunae and multisoliton solutions of the Korteweg-de Vries equation,? Teor. Mat. Fiz.,23, No. 1, 51-64 (1975).
[4] V. A. Marchenko, Sturm-Liouville Operators and Their Applications [in Russian], Naukova Dumka Kiev (1977). · Zbl 0399.34022
[5] S. Yu. Dobrokhotov and V. P. Maslov, ?Multiphase asymptotic of nonlinear partial differential equations with a small parameter,? Math. Phys. Rev.3, Sov. Sci. Rev., Over Publ. Ass., Amsterdam (1982), pp. 221-311. · Zbl 0551.35072
[6] V. P. Maslov, ?Nonstandard characteristics in asymptotic problems,? Usp. Mat. Nauk,38, NO. 6, 3-36 (1983).
[7] S. Yu. Dobrokhotov, ?Application of Maslov’s theory to two problems for equations with operator-valued symbol,? Usp. Mat. Nauk,39, No. 4, 125 (1984).
[8] N. N. Bogolyubov and Yu. A. Mitropol’skii, Asymptotic Methods in the Theory of Oscillations [in Russian], Nauka, Moscow (1974).
[9] J. Watson, Linear and Nonlinear Waves [Russian translation], Mir, Moscow (1977).
[10] Yu. M. Vorob’ev and S. Yu. Dobrokhotov, ?Completeness of the system of eigenfunctions of a nonelliptic operator on the torus,? Funkts. Anal. Prilozhen.,22, No. 2, 65-66 (1988).
[11] J. Zaiman, Principles of the Theory of a Rigid Body [Russian translation], Mir Moscow (1974).
[12] A. Bensousan, G. L. Lions, and G. Papanicolaou, Asymptotic Analysis for Periodic Structures, North-Holland, Amsterdam (1978). · Zbl 0404.35001
[13] V. C. Buslaev, ?Adiabatic perturbation of a periodic potential,? Teor. Mat. Fiz.,58, No. 2, 233-243 (1984). · Zbl 0534.34064
[14] V. S. Buslaev, ?Quasiclassical approximation for equations with periodic coefficients,? Usp. Mat. Nauk,42, No. 6, 77-98 (1987).
[15] L. V. Beryland and S. Yu. Dobrokhotov, ?Operator separation of variables in problems on short-wave asymptotics for differential equations with rapidly oscillating coefficients,? Dokl. Akad. Nauk SSSR,296, No. 1, 80-84 (1987).
[16] A. V. Pyatnitskii, ?Scattering problem in foliated media,? Mat. Sb.,115 (157), No. 3(7), 478-492 (1981).
[17] V. I. Arnol’d, ?Small denominators and problems of stability of motion in classical and celestial mechanics,? Usp. Mat. Nauk,18, No. 6, 91-192 (1963).
[18] V. V. Kucherenko, ?Asymptotic solution of the system A(x, ?ih?/?x)u=0 as h ? 0 in the case of characteristics of variable multiplicity,? Izv. Akad. Nauk SSSR, Ser. Mat.,38, No. 3, 625-662 (1974).
[19] S. Yu. Dobrokhotov, ?Parametric resonances in the Cauchy problem for the Schrödinger equation with rapidly oscillating finite-zoned almost periodic potential,? Usp. Mat. Nauk,43, No. 3, 242-244 (1988).
[20] V. P. Maslov, Operator Methods [in Russian], Nauka, Moscow (1973).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.